Psycho-Babble Medication Thread 384489

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

How long can this possibly last?

Posted by mcp on August 31, 2004, at 1:50:42

I am on week 5 of Lex withdrawal and although I don't have the nausea and flu-like symptoms, I still feel fuzzy headed and dizzy on occasion. I also have episodes of extreme fear and sadness. I know many may think this is just the reemergence of depression, however, I have been severely depressed before and it never manifested itself like this. I was given the cocktail of depakote, zyprexa, and lexapro to quell anxiety and all it did was turn me into this mess now that I am off it. I absolutely refuse to ever go back on ADs or APs. I feel they did much more harm than good and I am not going to go on the merrygoround of letting them play chemistry set on my brain. In the meantime, back to the benzos. When I was on just the benzos before my anxiety was under control and I never had any of these sensations. The trouble started with this other crap. Tried SAM-e and it helped a little, but eventually made me sick. I am thinking of trying St. John's Wort. First, any thoughts or advice in terms of the withdrawal and readjustment off the drugs I was taking. Second, any thoughts or suggestions to ease some of this fear over whether I am ever gonna feel normal again. Each day that passes where I don't feel better makes the fear get even worse. THanks for any input.

 

It does all go back to normal mcp

Posted by ellen2 on August 31, 2004, at 13:12:36

In reply to How long can this possibly last?, posted by mcp on August 31, 2004, at 1:50:42

I have gone through Lex withdrawal before and it does eventually end. I know it doesn't feel that way while you're going through it, though. At five weeks, you should be seeing improvement relatively soon. I don't remember how many weeks it was for me, but the awfulness of it DID all go away and I got completely better.

Just wanted to share my experience with you -
Ellen

 

Re: It does all go back to normal---Ellen

Posted by mcp on August 31, 2004, at 13:50:15

In reply to It does all go back to normal mcp, posted by ellen2 on August 31, 2004, at 13:12:36

THanks Ellen. By the way, did you get real emotional when you were coming off it like I have?

> I have gone through Lex withdrawal before and it does eventually end. I know it doesn't feel that way while you're going through it, though. At five weeks, you should be seeing improvement relatively soon. I don't remember how many weeks it was for me, but the awfulness of it DID all go away and I got completely better.
>
> Just wanted to share my experience with you -
> Ellen

 

Re: It does all go back to normal---Ellen mcp

Posted by ellen2 on August 31, 2004, at 14:50:29

In reply to Re: It does all go back to normal---Ellen, posted by mcp on August 31, 2004, at 13:50:15

I sure did. I thought I was going crazy. I felt so unstable, like I was falling apart. It was so unlike me, and like you, it wasn't MY "typical" depressive symptoms.

 

Re: It does all go back to normal---Ellen

Posted by mcp on August 31, 2004, at 14:58:21

In reply to Re: It does all go back to normal---Ellen mcp, posted by ellen2 on August 31, 2004, at 14:50:29

Thank you so much. You have really helped me a lot.

> I sure did. I thought I was going crazy. I felt so unstable, like I was falling apart. It was so unlike me, and like you, it wasn't MY "typical" depressive symptoms.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.